# SDR UALA2010031500857

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 38,211 hours, 10,112 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 7321175002
- Part serial: 63
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GOT EICAS L ENG HPSOV WITH LEFT BLEED LIGHT.  ON DESCENT, GOT EICAS L ENG HPSOV WITH LEFT BLEED LIGHT <1 MIN LATER WENT OUT.  DURING PNEUMATIC HEALTH CHECK FOUND LEFT AND RIGHT BLEED SYSTEM ISOLATION CHECK VALVES BAD.  VALVES WERE REPLACED AND ENGINES RAN, BLEED PRESSURE NORMAL.
